Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 2438157, 7 pages
http://dx.doi.org/10.1155/2016/2438157
Research Article

Estimates of Fractional Integral Operators on Variable Exponent Lebesgue Spaces

1Department of Mathematics, Dalian Maritime University, Dalian, Liaoning 116026, China
2Department of Mathematics, Hainan Normal University, Haikou 571158, China

Received 1 April 2016; Accepted 8 May 2016

Academic Editor: Yoshihiro Sawano

Copyright © 2016 Canqin Tang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Canqin Tang, Qing Wu, and Jingshi Xu, “Estimates of Fractional Integral Operators on Variable Exponent Lebesgue Spaces,” Journal of Function Spaces, vol. 2016, Article ID 2438157, 7 pages, 2016. https://doi.org/10.1155/2016/2438157.